advertisement
Question
Posted by: Sandy | 2010/08/19

Yasmine side effects

Hi

I recently switched over to Yasmine after being on Diane for over 2 years. I never had any side effects from Diane except that I think it might have contributed in me gaining weight or battling to loose it. I have been on Yasmine now for 2.5 months and I am really very nauseous. I have been told that this will go away but it''s been 2.5 months already. It''s usually about 2 hours after taking it, but worst around 12 hours after taking it. So for the last 2.5 months the only time that I have ever not been nauseous is during my periods.

Is this normal. Will it go away? or is this pill just not for me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is common and in most case it gets better after 3 months. If it doesn't, it may not be the right Pill for you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/08/22

It is common and in most case it gets better after 3 months. If it doesn't, it may not be the right Pill for you.

Best wishes

Reply to gynaedoc
Posted by: me | 2010/08/19

Hey
I''ve been on Yasmin for 4 years and still experience nausea but that is the only side effect other than that it makes me feel great!

Reply to me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement